# SDR ABXA9900661

- Difficulty date: August 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N981AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47273
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Part number: 39260461
- Condition: Cracked
- Location: Cargo Door
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND FORWARD LOWER CARGO DOOR UPPER AFT STOP FITTING CRACKED.  REPLACED FITTING IAW DACO DWG DC9 5910141.
